Skip to Main content Skip to Navigation
Journal articles

Third order residual distribution schemes for the Navier-Stokes equations

Complete list of metadata

https://hal.inria.fr/hal-00654288
Contributor : Mario Ricchiuto Connect in order to contact the contributor
Submitted on : Wednesday, December 21, 2011 - 3:08:51 PM
Last modification on : Wednesday, February 2, 2022 - 3:54:32 PM

Identifiers

Collections

Citation

Nadège Villedieu, Tiago Quintino, Mario Ricchiuto, Herman Deconinck. Third order residual distribution schemes for the Navier-Stokes equations. Journal of Computational Physics, Elsevier, 2011, 230 (11), pp.4301-4315. ⟨10.1016/J.JCP.2010.12.026⟩. ⟨hal-00654288⟩

Share

Metrics

Record views

161